RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2011, том 12, выпуск 1, страницы 69–115 (Mi adm58)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

RESEARCH ARTICLE

Graded limits of minimal affinizations and beyond: the multiplicity free case for type $E_6$

Adriano Moura, Fernanda Pereira

Departamento de Matemática, Universidade Estadual de Campinas, Campinas - SP - Brazil, 13083-859

Аннотация: We obtain a graded character formula for certain graded modules for the current algebra over a simple Lie algebra of type $E_6$. For certain values of their highest weight, these modules were conjectured to be isomorphic to the classical limit of the corresponding minimal affinizations of the associated quantum group. We prove that this is the case under further restrictions on the highest weight. Under another set of conditions on the highest weight, Chari and Greenstein have recently proved that they are projective objects of a full subcategory of the category of graded modules for the current algebra. Our formula applies to all of these projective modules.

Ключевые слова: minimal affinizations of quantum groups, character formulae, affine Kac-Moody algebras.

Полный текст: PDF файл (508 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 17B10, 17B70, 20G42
Поступила в редакцию: 20.08.2011
Исправленный вариант: 02.10.2011
Язык публикации: английский

Образец цитирования: Adriano Moura, Fernanda Pereira, “Graded limits of minimal affinizations and beyond: the multiplicity free case for type $E_6$”, Algebra Discrete Math., 12:1 (2011), 69–115

Цитирование в формате AMSBIB
\RBibitem{MouPer11}
\by Adriano Moura, Fernanda Pereira
\paper Graded limits of minimal affinizations and beyond: the multiplicity free case for type~$E_6$
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 1
\pages 69--115
\mathnet{http://mi.mathnet.ru/adm58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2896463}
\zmath{https://zbmath.org/?q=an:06120590}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm58
  • http://mi.mathnet.ru/rus/adm/v12/i1/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bianchi A., Chari V., Fourier G., Moura A., “On Multigraded Generalizations of Kirillov–Reshetikhin Modules”, Algebr. Represent. Theory, 17:2 (2014), 519–538  crossref  mathscinet  zmath  isi  elib  scopus
    2. Li J.-R., “on the Extended T-System of Type C-3”, J. Algebr. Comb., 41:2 (2015), 577–617  crossref  mathscinet  zmath  isi  scopus
    3. J.-R. Li, K. Naoi, “Graded limits of minimal affinizations over the quantum loop algebra of type $G_2$”, Algebr. Represent. Theory, 19:4 (2016), 957–973  crossref  mathscinet  zmath  isi  scopus
    4. Q.-Q. Zhang, B. Duan, J.-R. Li, Ya.-F. Luo, “M-systems and cluster algebras”, Int. Math. Res. Notices, 2016, no. 14, 4449–4486  crossref  mathscinet  isi  scopus
    5. M. Brito, F. Pereira, “Graded limits of simple tensor product of Kirillov–Reshetikhin modules for $U_{q}(\widetilde{\mathfrak{sl}}_{n+1})$”, Commun. Algebr., 44:10 (2016), 4504–4518  crossref  mathscinet  zmath  isi  scopus
    6. Moura A., Pereira F., “Non-Minimality of Certain Irregular Coherent Preminimal Affinizations”, Pac. J. Math., 297:1 (2018), 147–193  crossref  mathscinet  zmath  isi  scopus
    7. Brito M., Chari V., Moura A., “Demazure Modules of Level Two and Prime Representations of Quantum Affine Sln+1”, J. Inst. Math. Jussieu, 17:1 (2018), 75–105  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:792
    Полный текст:63
    Литература:30
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021